# SDR TRAX200600336

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 28,753 hours, 32,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EMERGENCY LIGHT INOP.  (CLOSED)
